# SDR M7KA20151102001

- Difficulty date: October 27, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N809M
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3927
- Aircraft time: 10,537 hours, 19,923 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 9,419 hours, 7,584 cycles
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 70BM041720
- Part serial: 01357TEC
- Condition: Failed
- Location: Engine
- Part time: 9,419 hours, 7,584 cycles
- Component: Engine, Tmeca, ARRIEL2B1
- Component part number: 0292025100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT PILOT OBSERVED AN ENG CHIP LIGHT INDICATION ON THE CENTRAL WARNING PANEL & IAW FLIGHT MANUAL MANDATED PROCEDURES COMPLETED A ROUTINE LANDING AT THE FIRST SUITABLE LANDING SITE.  THE HELICOPTER LANDED ON A SECONDARY DIRT ROAD.  UPON EXAMINATION BY A CERTIFICATED AIRFRAME & POWER PLANT TECHNICIAN THE CHIP PLUG METAL DEBRIS WAS FOUND SIGNIFICANT ENOUGH TO BE OF AN UN-AIRWORTHY NATURE & THE ACFT GNDED.  ENG WAS REPLACED WITH A NEWLY OVERHAULED ENG ASSEMBLY & THE ACFT RETURNED TO SERVICE.  ENG SHOP WAS ABLE TO TRACE THE METAL GENERATION TO A BEARING OF THE POWER TURBINE MODULE 4 & MODULE RETURNED FOR REPAIR.
